# SDR CA031103004

- Difficulty date: October 31, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 4,540 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 654286
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A MINOR ENGINE VIBRATION AND HIGH NR 2 CYLINDER EGT AS WELL AS ERRATIC CHT INDICATIONS.  EXAMINATION FOUND THAT DUE TO FAULTY INFORMATION FROM THE MULTI PROBE SYSTEM THE OBSERVED INFORMATION ACTUALLY REFLECTED NR 6 CYLINDER OPERATION.   NR 6 CYLINDER WAS REMOVED AND THE EXHAUST VALVE WAS FOUND BROKEN IN THE SEAT AREA. THE ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
